1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Injecting - Bad Cut?

Discussion in 'Heroin' started by intoodeep81, Aug 25, 2012.

  1. intoodeep81

    intoodeep81 Newbie

    Reputation Points:
    5
    Joined:
    Aug 19, 2012
    Messages:
    15
    Male from U.S.A.
    SWIM bought same amount as always from same dealer but the color/consistency was a little off. SWIM injected and couldn't sleep and felt anxious. SWIM got nausea and started vomiting and had diareha. The next morning injected same dope again. Sitting on toilet started having what I guess is a panic attack. SWIM is clostraphobic and it was the similar feeling. SWIM begins freaking out and after several hours of panic, vomiting, and diarrhea it stopped. Got different dope and eveythibg was hunky dory again. SWIM talked to another guy who banged same dope last night and got similar reaction. Any thoughts. SWIM thought it might have been OD at first but realized that it was just the panicking making him feel that way. Thanks team!
     
  2. Potter

    Potter Platinum Member & Advisor

    Reputation Points:
    11,400
    Joined:
    Apr 1, 2005
    Messages:
    12,380
    Female from U.S.A.
    did you test this unknown powder with a test kit?

    Other then that, no one can tell you what a substance may or may not have been.
     
  3. Alien Sex Fiend

    Alien Sex Fiend Silver Member

    Reputation Points:
    1,385
    Joined:
    Apr 17, 2012
    Messages:
    4,425
    Male from Canada
    sorry guy./ potter s right heere.

    anxiety attack with heroin? just guesses: it s fucking weird: the good shiit s supposed to calm u down. if u said oh my low dose 30mg codeine is making me dizzy n anxious: i can see that. but come h that stuff? its not right with that stuff bud
     
  4. fehs

    fehs Silver Member

    Reputation Points:
    600
    Joined:
    Feb 13, 2010
    Messages:
    383
    Male from finland
    What Potter said. It's absolutely impossible to say what caused that, the possibilities are endless. However, what's quite LIKELY though is that what you had wasn't heroin at all or at least the heroin content of the stuff was extremely low compared to the amount of whatever-caused-your-symptoms (simply judging from the anxiousness and diarrhea - I find it very unlikely that whatever it was that caused you diarrhea wouldn't be overridden by heroin which causes just the opposite, if there was any significant amounts of heroin in the stuff). In any case, I would certainly toss such stuff immediately.
     
  5. bais0

    bais0 Newbie

    Reputation Points:
    -10
    Joined:
    Jul 1, 2012
    Messages:
    18
    Male from italy
    test kit? There are test kits!? More info please?
     
  6. TheBigBadWolf

    TheBigBadWolf Cold Member Palladium Member Donating Member

    Reputation Points:
    9,687
    Joined:
    Apr 11, 2010
    Messages:
    5,604
    52 y/o Male from Germany (yes, so many)
    Bais0,

    Could you please use the forums search engine instead of waiting to be mouthfed your desired info?
    Could you also please refrain from leading other peoples' threads astray with asking off topic questions?

    Thank you.

    If you got questions concerning the functionality of the board or what to post where and how, read the FAQ and the rules,- shouldn't you find your answer, contact the NewbieHelpGroup.

    Regards

    BBW
     
  7. Skäggbiff

    Skäggbiff Mercury Member

    Reputation Points:
    -50
    Joined:
    Aug 26, 2011
    Messages:
    56
    Male from earth
    Nasty experience that would make me wonder what kind of dealer one has that sells crap like that.

    The side effects that you mention made an old bell ring in my head - a substance I haven't heard anyone mention for quite a while and I'm just on occasional visits in the world of Heroin.. Nevertheless, google found the name of the substance/medicine and it's quinine - a former medicine for treating Malaria with a history of being used as a cutting agent years back - I haven't done any research on it now before posting this. This medicine is banned since 2006 since studies has shown it being responsible for over 100 deaths thus it does still circulate on the market according to forums on the world wide web.

    Side-effects:

    "Cardiac arrhythmias. This potentially serious condition causes irregularities in the sequence of heartbeats. Quinine cardiac arrhythmias can produce anxiety and, more seriously, impair the heart’s ability to properly pump blood." - could fit in with your panic attack and your anxiety?

    "Cinchonism. This condition is characterized by headaches, nausea, ringing of the ears, visual impairment, stomach pain, rashes, diarrhea, vertigo, and vomiting."

    List summarized: ringing ears, decreased hearing, vertigo, blurred vision, nausea, vomiting, diarrhea, abdominal pain, flushing or itching of the skin, headache, and fever.

    It may or may not be this - hard to say but it sure does has some nasty side-effects.

    All the best,
    SKÄGG

    A more valid question than its answer if you ask me - even if the search function should be used one could hope that someone who mentions such a test would put an extra five seconds to write a brief explanation ;)
     
  8. eggomyeggo

    eggomyeggo Newbie

    Reputation Points:
    -2
    Joined:
    Feb 14, 2010
    Messages:
    59
    28 y/o Male from Canada
    I think test kits aren't really good for determining a cut because all a test kit will do is tell you if there is Heroin, Methamphetamine, Cocaine, and Benzo's in it. I am not aware of a test kit that will actually tell you what type of cut is in it.

    You could buy multiple different test kits for other drugs that match your symptoms although this could prove pricey as there are literally a hundred different cuts dealers place into Heroin so it will not guarantee the dealer didn't use some other cut that you didn't buy a test for. I don't even think they make tests for many different drugs other than the recreational ones. However you can find out if the stuff your using has a benzo in it which if it did you would know to be very careful about how much you use.
     
  9. Alien Sex Fiend

    Alien Sex Fiend Silver Member

    Reputation Points:
    1,385
    Joined:
    Apr 17, 2012
    Messages:
    4,425
    Male from Canada
    nothing will tell you what kinds cut there is in the dope. there are too many things you cannot test all. like lol flour won't show up on any home kit. there only way send it to a chemical lab pay 125$ and get results 5days later. look up the x pills testing thing: they test anything now
     
  10. intoodeep81

    intoodeep81 Newbie

    Reputation Points:
    5
    Joined:
    Aug 19, 2012
    Messages:
    15
    Male from U.S.A.
    The only thing I know for sure is that it had heroin in it I think cause it took the WDs away, but the side effects were nasty. Asked him about it and he said he had run out and had to hit up a different supplier. It was the craziest experience in two plus years of using H. Hope it never happens again TO ANYONE. Thanks to everyone for your help as always. Be safe!
     
Tags: